Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I have chest pain, it hurts to breath. I am on birth control.

ok well for about 2 weeks now ive been starting to have chest pains, i am on the birth control pill trinessa, ive only been on it for a month...but my chest has been feeling heavy, and it hurts to breath , it feels like i cant get enough air, my left side of my chest hurts, and i have spiking pains up to my jaw, and down my left arm...i got dizzy today at school and had to go home. i am 17 years old almostI going to the doctor tomorrow, buI mnow im having pains in the middle of my chest that comes and goes, and when its here it feels like its spreading....idk what to do! thanks for ur help.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Heart attacks run in my family and i know alot of different signs.The pain in the jaw and the left arm are sure signs,although if it's been happening of and on for two weeks i can't see it being would have been in the hospital long before this.Heart attacks don't go off and on like that,for weeks.Before now,you would have been rushed to the could be anxity attacks from the meds.your taking.Meds.suc.! and none of them are any good.No matter what you take,they all have side affects.Be sure to tell your Dr. everything and good luck!
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor